# SDR SWAA2019043032074

- Difficulty date: April 28, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N7716A
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- Aircraft time: 45,165 hours, 21,995 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Part serial: 3941
- Condition: Faulty
- Location: Lt Te Flap
- Stage of operation: AP
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY,  TRAILING EDGE AND LEADING EDGE FLAPS AND SLATS DID NOT EXTEND AFTER MOVING THE FLAP LEVER. / R&R LEFT FLAP POSITION TRANSMITTER PER MM.
